MAUDE Adverse Event Report: BIOMET MICROFIXATION 2G OTOMIMIX; CEMENT, STOMAL APPLIANCE, OSTOMY

BIOMET MICROFIXATION 2G OTOMIMIX; CEMENT, STOMAL APPLIANCE, OSTOMY
Model Number N/A
Medical Device Problem Codes Difficult or Delayed Activation (2577); Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Lot number - possible lot numbers are: 016570, 582090, 402320.Expiration date - lot 016570: june 2, 2020; lot 582090: may 2, 2020; lot 402320: november 1, 2019.Health professional - initial reporter has an email associated with a hospital.Occupation - initial reporter has an email associated with a hospital, no other information.Initial reporter also sent report to fda - the user facility is foreign; therefore a facility medwatch report will not be available.Report source - (b)(6).Device manufacture date - lot 016570: june 2, 2018; lot 582090: may 2, 2018; lot 402320: november 1, 2017.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the customer has experienced an issue during surgery where the product has been too loose or too dry, but still not hardened after 10 minutes.The exact duration of the surgical delay was not provided, but it was reported that there was a delay in surgery exceeding 30 minutes.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Dhr was reviewed and no discrepancies were found.No product was returned and no functional tests or inspections could be performed.There are no indications of manufacturing defects.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
2G OTOMIMIX
Common Device Name
CEMENT, STOMAL APPLIANCE, OSTOMY
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8577710
Report Number0001032347-2019-00263
Device Sequence Number16603370
Product Code NEA
UDI-Device Identifier00841036141943
UDI-Public00841036141943
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K042516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7014-3266
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;